# SDR ZW0A0301502

- Difficulty date: February 2, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- Aircraft time: 23,126 hours, 11,579 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS FLOOR LIGHTING WAS INOPERATIVE FROM CABIN ROW 26 TO 30.  SECURED LOOSE WIRE CONNECTION AT ROW 30.
